MathSciNet Relay Station
MathSciNet bibliographic data
MR2415382 (2009i:20094) 20G40 (05C25 20F69)
Helfgott, H. A. Growth and generation in ${\rm SL}\sb 2(\Bbb Z/p\Bbb Z)$. Ann. of Math. (2) 167 (2008), no. 2, 601–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement